# SDR JJBA20211011041

- Difficulty date: October 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - INTERNAL - CORROSION - AT CENTER FLR STRUCTURE IB SIDE HAS CORROSION FR39-FR44. REMOVED AND REPLACED MAIN CABIN OMEGA BEAM, CENTER FLR STRUCTURE IB SIDE FR39-FR44
